# SDR HEEA0012175

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2249Z
- Make and model: Bell 206L-1
- Aircraft serial: 45753
- System (JASC): 6300 · Main Rotor Drive System
- Part: Drive Link
- Part number: PHI2062002
- Condition: Defective
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ATTEMPTING TO INSTALL DRIVE LINK, FOUND TEFLON JOINTS WERE TOO TIGHT, NOT ALLOWING DRIVE LINK TO MOVE FREELY.  COLLAR BOLT WAS VERY DIFFICULT TO REMOVE. REPLACED WITH SERVICEABLE DRIVE LINK.
